# SDR CALA2010052000219

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 38,572 hours, 11,110 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS OVEN 205 OVERHEATED AND THE COILS WERE BRIGHT RED.  THERE WAS AN ELECTRICAL SMELL AND THE FLIGHT ATTENDANT TURNED THE OVEN OFF AND PULLED IT'S CIRCUIT BREAKER.  ACCOMPLISHED AM PROCEDURE 05-51-58.  OVEN DEFERRED.  REPLACED OVEN NR 205.  CHECKS OK.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1367731, S/N OFF 00237 OVEN, SMALL, SG OFF 99-2532-9-0003 0237, ON 99-2532-9-0003 0319.
